Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 263, NWS Dodge City, KS

October 12, 2014Clark County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Oct 12, 2014, 4:39 PM CDT for Clark County, Meade County, Kansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2014, 4:39 PM CDT (21:39 UTC)
Expired
Oct 12, 2014, 5:45 PM CDT
In force
66 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Clark County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 73 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 4:45 PM CDTTSTM WND GST 6011 Se Meade State Park, KS
Oct 12, 4:45 PM CDTHAIL 111 Se Meade State Park, KSHAIL IS COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 3:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS53 KDDC 122139
SVRDDC
KSC025-119-122245-
/O.NEW.KDDC.SV.W.0263.141012T2139Z-141012T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
439 PM CDT SUN OCT 12 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARK COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHEASTERN MEADE COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 545 PM CDT

* AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHEAST OF MEADE STATE PARK...MOVING EAST AT 35 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...ENGLEWOOD AND ACRES. 

THIS WARNING REPLACES THE PREVIOUS WARNING FOR SOUTHERN MEADE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

LAT...LON 3716 10046 3728 9972 3700 9961 3700 10045
TIME...MOT...LOC 2138Z 254DEG 30KT 3707 10030 

HAIL...2.00IN
WIND...60MPH

$$

UMSCHEID
3 follow-up statements
828 
WWUS53 KDDC 122201
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
501 PM CDT SUN OCT 12 2014

KSC025-119-122245-
/O.CON.KDDC.SV.W.0263.000000T0000Z-141012T2245Z/
CLARK KS-MEADE KS-
501 PM CDT SUN OCT 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN CLARK AND SOUTHEASTERN MEADE COUNTIES...

AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF ENGLEWOOD...MOVING EAST AT 45 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASHLAND...ENGLEWOOD AND ACRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

LAT...LON 3701 9961 3700 9975 3700 10017 3721 10017
      3728 9972
TIME...MOT...LOC 2201Z 251DEG 38KT 3714 10005 

HAIL...1.50IN
WIND...60MPH

$$

UMSCHEID
207 
WWUS53 KDDC 122218
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
518 PM CDT SUN OCT 12 2014

KSC119-122228-
/O.CAN.KDDC.SV.W.0263.000000T0000Z-141012T2245Z/
MEADE KS-

518 PM CDT SUN OCT 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEADE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3700 10001 3723 10006 3728 9972 3701 9961
      3700 9975
TIME...MOT...LOC 2218Z 252DEG 36KT 3717 9987 

$$

KSC025-122245-
/O.CON.KDDC.SV.W.0263.000000T0000Z-141012T2245Z/
CLARK KS-
518 PM CDT SUN OCT 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN CLARK COUNTY...

AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ACRES...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASHLAND...ENGLEWOOD AND ACRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10001 3723 10006 3728 9972 3701 9961
      3700 9975
TIME...MOT...LOC 2218Z 252DEG 36KT 3717 9987 

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
947 
WWUS53 KDDC 122237
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
537 PM CDT SUN OCT 12 2014

KSC025-122246-
/O.EXP.KDDC.SV.W.0263.000000T0000Z-141012T2245Z/
CLARK KS-
537 PM CDT SUN OCT 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK COUNTY WILL
EXPIRE AT 545 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS 
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3700 10001 3723 10006 3728 9972 3701 9961
      3700 9975
TIME...MOT...LOC 2234Z 254DEG 30KT 3717 9987 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 4:02 PM CDT, 37 minutes earlier.

Area forecast discussion, Oct 12, 4:02 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
402 PM CDT SUN OCT 12 2014

...UPDATE TO LONG TERM...

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 335 PM CDT SUN OCT 12 2014

ISOLATED THUNDERSTORMS DEVELOPED IN AN AREA OF SURFACE CONVERGENCE
AND 1000 J/KG MOST UNSTABLE CAPES VALUES WEST OF ELKHART, AND WERE
SPREADING EAST AND BECOMING MORE MULTICELLULAR WITH TIME. THOSE
STORMS GREATEST SEVERE POTENTIAL  WILL BE A WIND THREAT OVER THE NEXT
COUPLE OF HOURS, AS A COLD FRONT WILL SLOWLY OVERTAKE THE AREA THIS
EVENING. ADDITIONALLY, MORE NUMEROUS SHOWERS AND SCATTERED STORMS
WILL THEN MOVE ACROSS THE AREA OVERNIGHT NEAR THE POCKET OF THE MID
LEVEL COLD POOL ROTATING OUT OF COLORADO. THE NAM MODEL POPS WERE
FOLLOWED FOR THIS PRECIPITATION  EPISODE RANGING FROM 60 TO 90 PERCENT
CHANCES FOR RAIN. THE FRONTOGENETIC SIGNAL WILL INTERCEPT HIGH MEAN
LAYER MOISTURE VALUES IN CENTRAL KANSAS WHERE THE BEST RAINS SHOULD
FALL BETWEEN MIDNIGHT AND EARLY MONDAY MORNING IN THE DEFORMATION
ZONE.

ADDITIONALLY, SURFACE WIND SPEEDS BEHIND THIS COLD FRONT SHOULD
BECOME PROBLEMATIC AT LEAST BY MONDAY MORNING. SOME OF THE GUIDANCE
AND MODEL OUTPUT INDICATES AN ISALLOBARIC RISE BEHIND THE INITIAL
COLD FRONT WITH STRONG WIND AROUND MIDNIGHT TONIGHT. HOWEVER THE MORE
SIGNIFICANT OPPORTUNITY FOR STRONG WINDS WILL BE AS THE SURFACE
GRADIENT BECOMES STRENTHENED LATE MONDAY MORNING AND INSOLATION
CREATES DEEPLY STEEP LAPSE RATES FOR MIXING OF THE 850 MB JET IN THE
WEST. GUSTS MIGHT NOT BE AS BIG OF AN ISSUE AS SUSTAINED 30 TO NEAR
35 KNOT WIND SPEEDS THROUGH THE HIGHWAY 83 CORRIDOR. A WIND ADVISORY
HAS BEEN HOISTED FOR TONIGHT FOR THE WESTERN HALF OF THE FORECAST
AREA, AND EXTENDED FOR THE ENTIRE AREA THROUGH THE DAY ON MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 357 PM CDT SUN OCT 12 2014

MEDIUM RANGE MODELS INDICATE A DEEP UPPER LEVEL TROUGH OF LOW
PRESSURE SHIFTING EASTWARD ACROSS THE CENTRAL PLAINS TUESDAY.
MEANWHILE, BUILDING UPPER LEVEL RIDGING IS PROJECTED TO DRIFT
EASTWARD ACROSS THE INTERMOUNTAIN WEST INTO THE WESTERN HIGH
PLAINS. ALONG WITH A WEAKENING FLOW ALOFT AND MUCH DRIER AIR
FILTERING SOUTHWARD INTO WESTERN KANSAS, NO PRECIP IS EXPECTED
ACROSS THE REGION EARLY IN THE PERIOD. DRIER CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH THE END OF THE WEEK AS THE UPPER
LEVEL RIDGING MOVES SLOWLY EAST ACROSS THE WESTERN HIGH PLAINS.

WARMER TEMPERATURES ARE LIKELY FROM MONDAY INTO TUESDAY AS THE
COLDER AIR MASS ACROSS THE WESTERN HIGH PLAINS BEGINS TO SLOWLY
ERODE. THE GFS AND ECMWF SHOW H85 TEMPERATURES CLIMBING INTO THE
LOWER TEENS(C) ACROSS CENTRAL KANSAS TO THE UPPER TEENS(C) CLOSER
TO THE COLORADO BORDER. UNDER MOSTLY CLEAR SKIES, LOOK FOR HIGHS
GENERALLY UP INTO THE LOWER TO MID 70S(F) TUESDAY AFTERNOON. A
STRENGTHENING LEE SIDE TROUGH WILL ENHANCE WARM AIR ADVECTION INTO
WESTERN KANSAS WEDNESDAY PUSHING HIGHS WELL UP INTO THE MID TO
UPPER 70S(F) WITH THE LOWER 80S(F) LIKELY ACROSS EXTREME SOUTHWEST
KANSAS. THE WARMING TREND WILL LEVEL OFF THURSDAY AS ANOTHER COLD
FRONT IS EXPECTED TO PUSH SOUTHWARD ACROSS WESTERN KANSAS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 137 PM CDT SUN OCT 12 2014

BROKEN TO WIDESPREAD MID LEVEL COUDINESS MAY LIMIT THE SEVERE
POTENTIAL FOR THIS EVENING. REGARDLESS, THE CHANCES FOR SHOWERS AND
RAIN WILL BE INCREASING AS A COLD FRONT MOVES INTO THE AREA THROUGH
03 UTC. SURFACE GRADIENT WINDS WILL INCREASE BEHIND THE BOUNDARY AS
WELL AROUND MIDNIGHT TO THE 23 TO 27 KNOT RANGE. ONCE THE UPPER
TROUGH TRAVERSES THE REGION, INSOLATION WILL AID THE SURFACE
GRADIENTS WINDS THROUGH MIXING TO DRIVE SUSTAINED WINDS AT GCK TO
NEAR 35 KNOTS BRIEFLY AROUND 18 UTC MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  47  62  40  73 /  90  10   0   0
GCK  46  62  37  74 /  60   0   0   0
EHA  45  61  40  74 /  80   0   0   0
LBL  47  63  40  74 /  60  10   0   0
HYS  48  62  40  70 /  90  10   0   0
P28  52  63  45  73 /  80  40   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM TO 5 PM CDT MONDAY FOR KSZ030-031-045-
046-064>066-078>081-088>090.

WIND ADVISORY FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 5 PM CDT
/4 PM MDT/ MONDAY FOR KSZ043-044-061>063-074>077-084>087.

&&

SHORT TERM...RUSSELL
LONG TERM...JJOHNSON
AVIATION...RUSSELL
Hazardous weather outlook, Oct 12, 2:22 AM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
222 AM CDT SUN OCT 12 2014

KSZ030-031-043>046-061>066-074>081-084>090-131200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
222 AM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP STARTING IN EASTERN COLORADO
DURING THE AFTERNOON AND THEN WILL SPREAD ACROSS SOUTHWEST KANSAS THROUGH
THE EVENING. THE BEST CHANCE FOR MORE ORGANIZED SEVERE THUNDERSTORMS
IS ALONG AND SOUTH OF A LINE FROM SYRACUSE TO DODGE CITY TO SAINT JOHN.
HERE, THE MAIN THREATS ARE HAIL UP TO THE SIZE OF QUARTERS, 60 MPH
THUNDERSTORM OUTFLOW WINDS, AND LIGHTNING. HEAVY RAINFALL IS ANOTHER
THREAT LATER THIS EVENING ACROSS SOUTH CENTRAL KANSAS. NORTH OF THE
AFOREMENTIONED LINE, THE THUNDERSTORMS ARE EXPECTED TO BE LESS ORGANIZED
AND THEREFORE LESS SEVERE.

BEHIND A PASSING COLD FRONT LATE THIS EVENING INTO MONDAY, STRONG NORTH-
NORTHWESTERLY WINDS OF 25 MPH TO 35 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE STRONG NORTH-NORTHWESTERLY WINDS OF 25 MPH TO 35 MPH WILL CONTINUE
THROUGH MUCH OF THE DAY ON MONDAY.

OTHERWISE, THE PROBABILITY OF HAZARDOUS WEATHER IS LOW FOR THE REST
OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL PROBABLY BE NEEDED THIS EVENING FOR THE ABOVE MENTIONED
AREA.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

SUGDEN

In the hours before

Special weather statement, Oct 12, 3:23 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
323 PM CDT SUN OCT 12 2014

KSZ085-086-122130-
SEWARD KS-STEVENS KS-
323 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS AND SEWARD
COUNTIES UNTIL 430 PM CDT...

AT 323 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LIBERAL...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERAL AND HAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.

&&

LAT...LON 3705 10112 3737 10085 3702 10064 3700 10071
      3700 10108
TIME...MOT...LOC 2023Z 241DEG 20KT 3702 10098

JJOHNSON
Local storm report, Oct 12, 4:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
412 PM CDT SUN OCT 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             7 ESE HAYNE             37.07N 100.68W
10/12/2014  E0.75 INCH       SEWARD             KS   PUBLIC

&&

MSCOTT
Local storm report, Oct 12, 4:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
437 PM CDT SUN OCT 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             MEADE STATE PARK        37.17N 100.42W
10/12/2014  E1.00 INCH       MEADE              KS   LAW ENFORCEMENT

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 1:58 PM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more29 hr
Oct 12, 3:23 PM CDTSpecial Weather StatementDDCSeward67 min
Oct 12, 3:50 PM CDTSevere Thunderstorm WarningDDCMeade, Seward55 min
Oct 12, 5:59 PM CDTSpecial Weather StatementDDCBarber, Comanche, Pratt61 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.